# SDR DALA2019120957192

- Difficulty date: December 5, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,838 hours, 28,039 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 6157781) 2L EMERGENCY EXIT SIGN FELL OFF WHEN DOOR OPENED. CORRECTIVE ACTION: REINSTALLED EXIT ROW SIGN.
